When you miss Birth Control pills, the hormone levels in your body drop and you could have bleeding. If you're missing pills often, consider another method.
The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control
Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor
all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal
You should take birth control on schedule regardless of bleeding. Hormonal birth control can sometimes cause a missed period.
Hi, You shouldn't be bleeding for weeks after this incident. See your doctor and change birth control pill. It most likely isn't the correct pill for you.
All forms of birth control can cause breakthrough bleeding without proper use, or while your body is still adjusting to it. Talk to your doctor or pharmasist for more info.
It's possible that breakthrough bleeding could occur as result of taking birth control pills.
Hi, Yes birth control will cause your period to stop within 48 hours.
Yes, antibiotics reduce the effectiveness of the birth control causing breakthrough bleeding
Yes, see this short article on just that subject http://www.h4rx.com/Taking-Zylene-on-Birth-Control-s/35.htm
Being on the pill can cause spotting between periods, called breakthrough bleeding.